# SDR C77A2020031000019

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Part number: 1126711
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY EVACUATION SLIDE ASSY BACKBOARD IS CRACKED, P/N 112671-1. REPLACE SLIDE ASSY P/N 4A4011-7. WO # 2819309349
